Hidden vertices in extensions of polytopes
Year of publication: |
2015
|
---|---|
Authors: | Pashkovich, Kanstantsin ; Weltge, Stefan |
Published in: |
Operations research letters. - Amsterdam [u.a.] : Elsevier, ISSN 0167-6377, ZDB-ID 720735-9. - Vol. 43.2015, 2, p. 161-164
|
Subject: | Extended formulation | Polytope | Minimal extension | Projection | Additional vertex | Theorie | Theory | Mathematische Optimierung | Mathematical programming |
-
Lifts of convex sets and cone factorizations
Gouveia, João, (2013)
-
A polyhedral description of kernels
Chen, Qin, (2016)
-
A branch-and-cut algorithm for the truck dock assignment problem with operational time constraints
Gelareh, Shanin, (2016)
- More ...
-
Improved lower bound on the dimension of the EU council’s voting rules
Kober, Stefan, (2020)
-
Subgraph polytopes and independence polytopes of count matroids
Conforti, Michele, (2015)
-
Characterizing polytopes in the 0/1-cube with bounded Chvátal-Gomory rank
Benchetrit, Yohann, (2018)
- More ...